# SDR ASOA2012110802436

- Difficulty date: November 4, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 27,345 hours, 24,634 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED ARCING AT LOWER REAR SIDE OF RT WINDOW AFTER TAKE OFF.  SHORTLY AFTER RT WINDOW SHATTERED.   R & R RT WINDOW IAW AMM 56-12-01.  OPS TEST OF SIDE WINDOW TEMP CONTROLLERS ARE GOOD IAW AMM 30-41-01.
